2017
Том 69
№ 6

All Issues

Quasilinear periodic boundary-value problem

Botyuk A. O.

Full text (.pdf)


Abstract

We study a periodie boundary-value problem for the quasilinear equation u tt u xx = F[u, u t , u x ]. We find conditions under which a theorem on the uniqueness of a solution is true.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 12, pp 1907-1911.

Citation Example: Botyuk A. O. Quasilinear periodic boundary-value problem // Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1690–1693.

Full text